Thursday, May 13, 2010

Exhausted and discouraged

My lack of sleep is really starting to have an effect on me. I have no one to help me with the baby, so I'm up every 3-4 hours. I've never been someone who's been able to nap- for some reason when I can only sleep for a short time, I wake up feeling MORE tired than I did before I went to sleep. I'm usually better off staying up. So this 3-4 hour sleep pattern is killing me. I'm definitely not getting enough sleep for my body to properly recover from my workouts or to metabolize the way it needs to, but I'm doing the best I can. It's just hard to not get frustrated (especially when I'm over tired) because the number on the scale is just hovering in the same place week after week.

I noticed that since I went back on the pill that my weight loss has slowed down to a trickle. I was steadily losing weight (more than 2 pounds per week, and that's WITHOUT working out), and I don't know if it's a result of the extra hormones or what, but now I'm really not losing anything. I just keep fluctuating. I don't want to be on the pill. I was on it for 8 years straight and never lost more than 5 pounds, no matter how hard I worked. But without it, I'll be in so much pain that going to the gym won't even be an option. It's a catch-22. I guess I'm getting tired of having some medical condition running my life. Like, I can't make certain decisions for myself because I always have to put the medical condition first and abide by its rules. It's extremely frustrating. I don't need anything that's out of my control to hinder my weight loss. I mean, if it was just a matter of laziness or lack of willpower, that's one thing. But it's not. I don't want to feel like I'm working my ass off and getting nowhere. It's the worst feeling in the world.

1 comment:

  1. Oh Amber!! I so sorry your frustrated and tired! I so want to scoop Marius up and let you have the whole evening/night to yourself to sleep and enjoy some you time! Maybe you can talk to the doctor about another birth control pill... maybe its just the kind you are on now that is affecting weight loss? Not really sure what it is that helps your condition but there has to be something that will curb that without interferring with weight loss. I am here if you need me!!